# SDR HALA2009080800356

- Difficulty date: August 8, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 28,403 hours, 5,455 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB - SINGLE FMC (L) OPS MESSAGE ON.  AFTER LT ENG   
SHUTDOWN, OPS NORMAL.  RETURNED TO GATE.  TROUBLESHOT IAW FIM 34-61-00 FIG 108B FMC SYS OPS NORMAL, OK TO CONTINUE.
